MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416250
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 11/30/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.  it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2013, the patient presented due to unstable angina.Subsequently, coronary angiography and index procedure were performed.The target lesion was a de novo lesion located in the mid left anterior descending artery (lad) with 50% stenosis and was 12mm long with a reference vessel diameter of 2.5mm.The lesion was treated with direct placement of a 2.25x16mm promus element¿ plus drug-eluting stent.Following post dilatation, the residual stenosis was 0% with timi 3 flow.On the following day, the patient was discharged on aspirin and ticagrelor.In (b)(6) 2017, the patient expired due to unknown cause of death.
 
Additional Manufacturer Narrative
Describe event or problem, patient code and device code updated.(b)(4).
 
Event or Problem Description
It was further adjudicated that stent thrombosis possibly occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7441764
Report Number2134265-2018-03355
Device Sequence Number1147225
Product Code NIQ
UDI-Device Identifier08714729807834
UDI-Public08714729807834
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2013
Device Model NumberH7493911416250
Device Catalogue Number39114-1625
Device Lot Number0015748846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR